# SDR HALA2010102900508

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 31,241 hours, 5,852 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Dented
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - DURING OVERNIGHT CHECK FOUND RT MLG TRUNNION DOOR DENTED LOWER EDGE (DOOR REMOVED). OK TO CONTINUE IAW L CDL32-12-1.
